# SDR 2005FA0000643

- Difficulty date: April 27, 2005
- Submitted: May 5, 2005
- Operation: General aviation
- Aircraft: N8117V
- Make and model: Beech 58
- Aircraft serial: TH1628
- Engine: Cont IO550*
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Spar
- Part number: 00244002457
- Condition: Cracked
- Location: Fuselage
- Part time: 11,655 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHERE HORIZONTAL STAB SPAR ATTACHES.  THE BULKHEAD IS CUT AWAY, TO ALLOW THIS, AND IS FORMED BY JOGGLE BEND.  SIDE TO SIDE.  AT THIS JOGGLE, IT IS CRACKED, FORE AND AFT, TO INCLUDE BOTH BULKHEAD AND FORMER.  (SW01200504216) (K)
